Ninja Kitty

Full Member
  • Content Count

    78
  • Joined

  • Last visited

Community Reputation

15 Good

1 Follower

About Ninja Kitty

  • Rank
    Member
  • Birthday 04/24/1980

Profile Information

  • Gender
    Not Telling

Recent Profile Visitors

1419 profile views
  1. I realy really hate flying last time i was on a plane I was flying from UK to back home in the USA Long long long flight, My Dr prescribed me higher doses of valium and told me also to take half a 10mg tablet of temazepam while on flight for sleep........It actually worked i slept for about 4 hours but after that i was awake but not scared and was calm, everyone has a different way of coping with it.......... as they say in Die Hard the Movie MAke fists with ya toes..... It actually works compression points are top notch, basically talk to whoever you can about ways of controlling the flight fear there are lots of ways to deal with it other than just meds..... for example breathing exercises + meds might help Positive mental Attitude ....good luck and if you need any more ideas on flight meds prescribed or available give me a shout i have a lits as long as my arm Kitty x
  2. HI I hope this helps you Zoloft Generally is started at 25mg per day..... but if prescribed for panic/anxiety7other social anxiety issues 50mg can be the starting dose it can also be upped to max dose of 200mg per day but that dosage is primarily for very high and advanced issues with depression and anxiety and panic etc. 50mg is not that bad honestly, i was 100mg plus at one point with zoloft, i only stopped taking it because my Psychiatrist put me on stronger meds. Im not trying to big myself up but i do have degrees in medicine and pharmacology so if you want anymore information help or support don't be afraid to ask...although advice is all i give I'm not your Dr or pharmacist, I just try and help people with med fears when needed. oh and yes you can take 25mg say for 1 week then updose to the 50mg stated by your Dr, but you could ask them about this just as precaution. I hope this helps Kitty x
  3. Hi folks, Just thought i would post here to say Im back BIG TIME, I will be online lots from now as as I am finally allowed to sit in front of a laptop/pc etc for as long as i like now in have my seizures under control...... SO HUGE BIG LOVING HUGS TO ALL MY AWESOME LONG TIME FRIENDS AND A HUGE HIYA AND HUGS TO EVERYONE I DON'T KNOW i am so glad to be back and i am here if anyone needs me .......Gilly I hope that I can still be allowed to help folk the way i used to for you with my medical and pharmaceutical background and I hope to see all my friends and make lots of new one's BIG LOVE NInja Kitty xxx
  4. Amnesia could you please leave now ............... pretty please coould you leave now amnesia.................... I can;t remeber if i said this but could the amnesia of the mild variety please GO TO HELL!!!!!

  5. That's good to hear that your taking my advice and accepting my information, mirtazapine is 1 of my many meds I take, primarily it is for anxiety for me and I am on 45mg per night...... it works like it should and keeps things to a good level (I'm in therapy too etc etc) my other medication for my mental health problems are 2 benzos (diazepam (valium) during the day & Nitrazepam for sleep) I also take pregabalin, sumatriptan the list goes on....all my other meds I was on before i started Mirtazapine and I've been on Mirtazapine now for a few years I'e finally started reducing the doses of my other meds little by little (I have been on them for a very long time so im currently doing proper reductions with the smallest ammount each time) Also maybe asking your Dr about another type of benzo that might help (something different than xanax) that has a longer half life but less addictive than the xanx is. Good Luck and keep me posted xxx
  6. If your finding things not improving much now then maybe contacting your Dr before your due to see him/her might be a good idea but the back pain in all honesty is possibly tension due to the anxiety and lack of sleep. Personally I'd contact my Dr for some info etc but that's just me, to be honest it's whatever makes you feel better/less anxious/sleep better. Nothing wrong with contacting your Dr, you also said your on xanax, xanax is a very powerful benzo but has a rly short half life, I personally stopped xanax and had it replaced by diazepam which i take at night along with my mirtazapine and then I use nitrazepam for sleep but I'm on crazy ammounts of meds . At the end of the day your Dr will take note that you feel the 15mg of mirtazapine isn't doing enough and that you feel you might need a higher dose. So if you honestly feel that after 9 day's you don't feel good enough then you may as well give your Dr a call and just be honest about how your feeling and how your sleep is affected etc. Good Luck Kitty xx
  7. The 1st few weeks leave you feeling dizzy/tired in all honesty within 2 weeks of starting it i was upped to 30mg the higher the dose the less dizzy you get, at 15mg it obvously helps calm you down some what but........... at 15mg it is llike taking antihistamines if you still feel dizzy etc after the 1st 2 weeks going back to your DR asap and asking for it to be updosed to 30mg is your best bet then you will sleep but the dizzyness etc will become less and the anxiety and depression will be lower (I'm not just talking from ersonal experience I used to be a pharmacologist so I know medication like the back of my hand) All in all it's like all meds you have to give it beyween 2-6 weeks for the side effects of normal new meds to wear off but with Mirtazapine the higher the dose funnily enough the less dizzy and exhausted you feel and then sleep goes back to being really good. Let me know how you get on post back here or feel free to pm me if you want more information...... and Gilly will back me up and tell you I used to be in pharmacology etc. Good Luck Kitty xxx
  8. I've been on mirtazapine for 3 yrs I'm now on max dose of 45mg per night, at 15mg per night i slept really well and felt drowsy the next day for the 1st 2weeks then it calmed down then by 1 month was on 30mg and by month 2 i was on 45mg per night......... the dopeyness wears off eventually but I hope the Dr has made it abundantely clear that you should take it at bedtime and not during the day. I can't take ssri's etc and mirtazapine has been thee best anti depressant i have ever been on (although i take a lot of other meds as well on top of this). God luck and let me know if it calms down after a week or so. Kitty xx
  9. Hope it gives you some relief hunni, I remeber the days where i would kill to have a few hours of what i called "inner peace", no anxy feelings no depressed feelings just a little bit of calm in my body and my head. It's long road some find it longer than others but there is a beautiful calm at the end of that road and inbetween, i hope you find yours soon xx
  10. great piece of information, I have read something very similar on a website that also lists over 300 symptoms of anxiety and panic....... comforting thought to know that it is our body protecting itself........ some people don't believe this.......its a crying shame. I hope you find the comfort reassurance and help you need through us and this site my lovely. Kitty xxx
  11. I FRIKKIN PAIN...............CURSE YOU SHOULDER INJURY

  12. sounds ike a top notch plan flip nice deep breathing do it in the bath, give you a tip here are some steps to follow 1. run your bath with your favourite bubble bath or scented oil/whatever you use thats nice and relaxing 2. make sure the bath is warm very comfortable and soothing warm 3. get in the bath and place on hand on you tummy and one hand on your chest 5. start breathing slowly and try it this way 1. breath in deeply through your nose for a count of 5-6 nice and deep from your tummy not your chest 2. exhale out your mouth slow and steady for a count of 7-8 if you can (if you cant do it for that long try in for 5 out for 6 or 7) keep doing it till you feel it becoming regular. .............. at the same time with every inhale start doing some relaxation, tense your body slightly not a lot but just a little as you inhale and as you exhale release do that for about 2-5 minutes and hopefully you will feel the tension and agitation or worry just gradually decrease with every breath. It's worth a try works a treat for me lol xxx
  13. Ninja Kitty

    Hi

    Hey Mr B.......... welcome to AC come chat
  14. and as gilly says sometimes no medication can be a blessing in disguise :wub:
  15. Well i have been on more medication than i care to mention, i alos have very indepth kowledge about all medication if you need any advice feel free to pm me i'll be happy to give you some suggestions for your dr or psych....... and in all cases i always try adn avoid telling peopl about benzos, benzos should be last line of treatment for anyone , so many other medications out there that can help just as well without the long term side effects or dependance that can go hand in hand with benzo use. Kitty xx (i am not a precribing dr or a dr i can only advise ad give my personal opinion and my medical knowledege as a guideline to maybe help you when you see your dr or psych)